Doctor insights on:
Remedies For Olfactory Hallucinations
Hallucinations: Causes can be central or peripheral. An example of central olfactory hallucinations is head injury or temporal lobe seizures or migraines or strokes. An example of peripheral olfactory is sinusitis or upper respiratory infection. An example of gustatory is epilepsy or schizophrenia or illicit substances. ...Read more
So, from age 14-19 i was on 11 different psychotropic meds back to back, age 25 now, no meds with olfactory hallucinations ie smell - what do I do?
I've had command auditory hallucinations, visual hallucinations and olfactory hallucinations.CAH cause me harm. What are peduncular hallucinations?
Hallucinations: You should have your doctor refer you Tova Psychologist. ...Read more
My 78 yr old mom who has a neurodegenerative disease just lost a front tooth without realizing it & has had olfactory hallucinations for 2 days.
If your ? is, "Does : mom need to see her gerontologist & possibly a neurologist & a geriatric psychiatrist?", the answer is "Yes". Significant alterations in sensorium in an elderly person with a neurodegenerative disorder require immediate evaluation for her safety. ...Read more
Olfactory hallucinations treated w AED. Could intense feeling of jamais vu followed by GI upset be another symptom of temporal lobe seizures?
Specifically, none: Several medications are tried. Some "work" for some for some time. Almost always cbt psychotherapy is also provided and it seems to be the most effective component of treatment. If pursued with a skilled therapist and patience, the condition is often significantly improved w/ or w/out medication. Have hope - you can feel better. Good luck! ...Read moreSee 1 more doctor answer
I had a procedure and had to go under general anesthetic three times in four days to remedy the injury. Is hallucinations one of the side effects f 43?
My wife(having treatment for hallucination finds it very difficult to stand up and walk even if she sits for a few minutes. What can be done ?
Call her doctor: I'm not sure what treatment your wife is receiving, or what medication she might be on. But, some of these can cause a lowering of blood pressure when the person tries to stand -- with dizziness, weakness, and inability to walk. Please call her doctor & tell about this. Your wife's medications may need adjusting or changing. ...Read more
- Talk to a doctor live online for free
- Home remedies for hallucination
- Remedies for hallucination
- Remedies for auditory hallucinations
- Ask a doctor a question free online
- Remedies for sebopsoriasis
- Home remedies for gengivitis
- Home remedy for stomach ace
- Fast home remedies that are good for stool softening
- Talk to a psychiatrist online for free